Unfortunately, this deal is no longer available
Bristol Paracetamol Tablets 16 x 500mg 19p @ Savers Ilford - East London
334° Expired

Bristol Paracetamol Tablets 16 x 500mg 19p @ Savers Ilford - East London

11
Posted 13th FebAvailable: London

This deal is expired. Here are some options that might interest you:

Community Updates
Savers Deals

Groups

11 Comments
Its a right headache trying to find these in stock... yeah ill get my coat
Just in time for Valentine's Day.
Normal price in Home Bargains...
DingIs13/02/2020 18:55

Normal price in Home Bargains...


Said it before me!
Any good prices for Ibuprofen?
What's the difference between the 19p tablets and the ones that cost about £3 a pack?
Tomo18213/02/2020 19:59

What's the difference between the 19p tablets and the ones that cost about …What's the difference between the 19p tablets and the ones that cost about £3 a pack?


Quality of product, all will be made and tested to meet the British regulatory requirements - and are therefore safe for patients to consume.
Branded products will typically be made with higher quality raw materials, formulated to taste better or dissolve quicker, have better testing methods to identify impurities, and often contain more active ingredient (475-525mg would be the standard range for a 500mg parectamol tablet).
You are unlikely to be able notice the difference between 475mg and 500mg of paracetamol, or the difference in dissolution times between a branded and generic product.
For over the counter analgesics you might as well just buy the cheapest.
Has this person ever shopped at Savers? They have been thisnorice for years
Mightyjinjo13/02/2020 20:44

Has this person ever shopped at Savers? They have been thisnorice for years


I shop at savers every week and in general they are this price but not always. Sometimes the price is 40p. Not a big difference. Plus I am posting mainly so people who do not shop at Savers are made aware that they can get cheap paracetamol tablets from this place.
Tomo18213/02/2020 19:59

What's the difference between the 19p tablets and the ones that cost about …What's the difference between the 19p tablets and the ones that cost about £3 a pack?


No difference, they are identical: blog.moneysavingexpert.com/201…ls/

Some may be different in that ibuprofen gel for example costs more than tablets.

Key thing to note:

> On the side of the pack you'll see a product number (or PL number) - this is a unique licence number given exclusively to a particular drug made by a particular manufacturer (eg, PL 12063/0104 is a cold and flu remedy). If two have the same number, they're the exact same product. They have the same active ingredient AND the same formulation.

The stuff you buy in poundland vs leading brands costing 5 times the price are often identical PL numbers

Otherwise, generally same active ingredient, same effect.
Edited by: "NibblyPig" 14th Feb
As long as they don't make you drive like a idiot and call you me luver
Post a comment
Avatar
@
    Text